# SDR TAOA059605

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TS
- Make and model: Boeing 727254
- Aircraft serial: 20252
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: C1 Bearing
- Condition: Failed
- Location: Nr 3 Eng
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D, E

## Discrepancy

FLT NR 6011 - LGA-BOS - VERY LOUD NOISE OCCURRED, TAKEOFF WAS REJECTED, NR 3 ENGINE SHUT DOWN, DUE C1 BEARING FAILURE. REPLACED NR 3 ENGINE.  (M)
